# SDR 2015FA0000537

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: General aviation
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 148
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR FINGER DOUBLER AT LT SIDE OF CUSP BS 148 IS LIFTED UP DUE TO POSSIBLE CORROSION UNDERNEATH AND FASTENER IS LOOSE.
